Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Simon Donaldson
Title: Riemann surfaces
Additional book information Oxford Graduate Texts in Mathematics, Vol. 22, Oxford University Press, Oxford, 2011, xiv+286 pp., ISBN 978-0-19-960674-0


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Irwin Kra
Affiliation: State University of New York at Stony Brook
Email: irwinkra@gmail.com
Journal: Bull. Amer. Math. Soc. 49 (2012), 455-463
DOI: http://dx.doi.org/10.1090/S0273-0979-2012-01375-7
PII: S 0273-0979(2012)01375-7
Published electronically: April 18, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.